MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
A philips remote service engineer (rse) reported that the customer/site cancelled the onsite activity which included the downloading of logs related to the reported patient incident.No logs were pulled.The engineer was unable to provide their analysis findings as we are unable to confirm the final disposition of the device because the customer did not respond to requests for additional information.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the patient information center ix indicating the customer requested assistance reviewing log files following a patient death.The clinical audit logs revealed a low battery alert prior to the network being offline.While patches were being applied to the servers, the telemetry system was offline, during which time the patient condition declined.The patient passed away shortly after the system came back online.It was noted the low heart rate limit prior to the system being offline was set to 50bpm; however, after the system was restored and batteries changed, the alarm limit was set to 35 bpm.It was noted that several telemetry access points were down but biomed indicated the access points were working.Additional information related to the event was not provided.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25435757
Report Number1218950-2026-100378
Device Sequence Number18725830
Product Code MHX
UDI-Device Identifier00884838122772
UDI-Public(01)00884838122772(10)C.03.09
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown